Alert archive / Alabama / River Flood Warnings in 2021
River Flood Warning 5, NWS Huntsville, AL
NWS Huntsville, AL issued this river flood warning at Mar 18, 2021, 10:15 AM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 10:15 AM CDT (15:15 UTC)
- Expired
- Mar 21, 2021, 5:09 AM CDT
- In force
- 67 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 31 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Paint Rock River (AL) near Woodville (WDVA1). The gauge peaked at 20.48 ft at Mar 19, 2021, 12:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03574500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
829 WGUS44 KHUN 181515 FLWHUN BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Huntsville AL 1015 AM CDT Thu Mar 18 2021 ...The National Weather Service in Huntsville AL has issued a Flood Warning for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. && ALC071-089-095-190315- /O.NEW.KHUN.FL.W.0005.210318T1515Z-210321T1343Z/ /WDVA1.2.ER.210318T0336Z.210319T1200Z.210321T0742Z.NO/ 1015 AM CDT Thu Mar 18 2021 The National Weather Service in Huntsville has issued a * Flood Warning for the Paint Rock River NEAR Woodville. * From this morning to Sunday morning. * At 10:00 AM CDT Thursday the stage was 18.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 10:00 AM CDT Thursday was 18.4 feet. * Forecast...The river is expected to rise to a crest of 20.0 feet tomorrow morning. It will then fall below flood stage early Sunday morning. * Impact...At 20.0 feet, Portions of Alabama State Highway 65 are closed due to high water. * Flood History...This crest compares to a previous crest of 20.0 feet on 12/18/1961. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ 09
9 follow-up statements
960 WGUS84 KHUN 190202 FLSHUN Flood Statement National Weather Service Huntsville AL 902 PM CDT Thu Mar 18 2021 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued Friday morning at 900 AM CDT. && ALC071-089-095-191415- /O.EXT.KHUN.FL.W.0005.000000T0000Z-210321T1342Z/ /WDVA1.2.ER.210318T0336Z.210319T1200Z.210321T0742Z.NO/ 902 PM CDT Thu Mar 18 2021 ...The Flood Warning is now in effect until Sunday morning... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday morning. * At 8:00 PM CDT Thursday the stage was 20.2 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:00 PM CDT Thursday was 20.2 feet. * Forecast...The river is expected to rise to a crest of 20.5 feet tomorrow morning. It will then fall below flood stage early Sunday morning. * Impact...At 20.0 feet, Portions of Alabama State Highway 65 are closed due to high water. * Flood History...This crest compares to a previous crest of 20.5 feet on 12/28/1942. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ JMS
576 WGUS84 KHUN 190929 FLSHUN Flood Statement National Weather Service Huntsville AL 429 AM CDT Fri Mar 19 2021 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 430 PM CDT. && ALC071-089-095-192130- /O.CON.KHUN.FL.W.0005.000000T0000Z-210321T1342Z/ /WDVA1.2.ER.210318T0336Z.000000T0000Z.210321T0742Z.NO/ 429 AM CDT Fri Mar 19 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday morning. * At 4:00 AM CDT Friday the stage was 20.3 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 4:00 AM CDT Friday was 20.4 feet. * Forecast...The river is expected to fall below flood stage early Sunday morning and continue falling to 10.8 feet Tuesday evening. * Impact...At 20.0 feet, Portions of Alabama State Highway 65 are closed due to high water. * Flood History...This crest compares to a previous crest of 20.5 feet on 12/28/1942. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ McCoy
846 WGUS84 KHUN 191358 FLSHUN Flood Statement National Weather Service Huntsville AL 858 AM CDT Fri Mar 19 2021 ...The Flood Warning is extended for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. && ALC071-089-095-200200- /O.EXT.KHUN.FL.W.0005.000000T0000Z-210322T0000Z/ /WDVA1.2.ER.210318T0336Z.210319T0700Z.210321T1800Z.NO/ 858 AM CDT Fri Mar 19 2021 ...The Flood Warning is now in effect until Sunday evening... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday evening. * At 8:00 AM CDT Friday the stage was 19.9 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:00 AM CDT Friday was 20.4 feet. * Forecast...The river is expected to fall below flood stage early Sunday afternoon and continue falling to 12.0 feet Wednesday morning. * Impact...At 20.0 feet, Portions of Alabama State Highway 65 are closed due to high water. * Flood History...This crest compares to a previous crest of 19.9 feet on 02/16/1990. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ 09
763 WGUS84 KHUN 200053 FLSHUN Flood Statement National Weather Service Huntsville AL 753 PM CDT Fri Mar 19 2021 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued Saturday morning at 800 AM CDT. && ALC071-089-095-201300- /O.EXT.KHUN.FL.W.0005.000000T0000Z-210321T2248Z/ /WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T1648Z.NO/ 753 PM CDT Fri Mar 19 2021 ...The Flood Warning is now in effect until Sunday afternoon... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday afternoon. * At 7:00 PM CDT Friday the stage was 18.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:00 PM CDT Friday was 20.4 feet. * Forecast...The river is expected to fall below flood stage late Sunday morning and continue falling to 12.4 feet Wednesday evening. * Impact...At 19.0 feet, Water is covering Alabama State Route 65 about two miles north of U.S. Highway 72. Several County Roads in Paint Rock Valley are flooded...including Jackson County Road 20. * Flood History...This crest compares to a previous crest of 18.7 feet on 01/12/1974. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ JMS
903 WGUS84 KHUN 201006 RRA FLSHUN Flood Statement National Weather Service Huntsville AL 506 AM CDT Sat Mar 20 2021 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 515 PM CDT. && ALC071-089-095-202215- /O.CON.KHUN.FL.W.0005.000000T0000Z-210321T2248Z/ /WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T1648Z.NO/ 506 AM CDT Sat Mar 20 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday afternoon. * At 7:00 PM CDT Friday the stage was 18.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:00 PM CDT Friday was 20.4 feet. * Forecast...The river is expected to fall below flood stage late tomorrow morning and continue falling to 12.4 feet Wednesday evening. * Impact...At 19.0 feet, Water is covering Alabama State Route 65 about two miles north of U.S. Highway 72. Several County Roads in Paint Rock Valley are flooded...including Jackson County Road 20. * Flood History...This crest compares to a previous crest of 18.7 feet on 01/12/1974. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ AMP
684 WGUS84 KHUN 201011 FLSHUN Flood Statement National Weather Service Huntsville AL 511 AM CDT Sat Mar 20 2021 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 515 PM CDT. && ALC071-089-095-202215- /O.CON.KHUN.FL.W.0005.000000T0000Z-210321T2248Z/ /WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T1648Z.NO/ 511 AM CDT Sat Mar 20 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday afternoon. * At 5:00 AM CDT Saturday the stage was 17.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 5:00 AM CDT Saturday was 20.4 feet. * Forecast...The river is expected to fall below flood stage late tomorrow morning and continue falling to 12.4 feet Wednesday evening. * Impact...At 19.0 feet, Water is covering Alabama State Route 65 about two miles north of U.S. Highway 72. Several County Roads in Paint Rock Valley are flooded...including Jackson County Road 20. * Flood History...This crest compares to a previous crest of 18.7 feet on 01/12/1974. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ AMP
207 WGUS84 KHUN 201826 FLSHUN Flood Statement National Weather Service Huntsville AL 126 PM CDT Sat Mar 20 2021 ...The Flood Warning is extended for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued late tonight at 130 AM CDT. && ALC071-089-095-210630- /O.EXT.KHUN.FL.W.0005.000000T0000Z-210322T0448Z/ /WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T2248Z.NO/ 126 PM CDT Sat Mar 20 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday evening. * At 1:00 PM CDT Saturday the stage was 16.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 1:00 PM CDT Saturday was 19.3 feet. * Forecast...The river is expected to rise to a crest of 16.8 feet this evening. It will then fall below flood stage tomorrow afternoon. * Impact...At 15.0 feet, Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood History...This crest compares to a previous crest of 16.8 feet on 02/18/2001. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ 12
127 WGUS84 KHUN 210326 FLSHUN Flood Statement National Weather Service Huntsville AL 1026 PM CDT Sat Mar 20 2021 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. For the PAINT ROCK RIVER...including Woodville...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Additional information is available at www.weather.gov. The next statement will be issued Sunday morning at 830 AM CDT. && ALC071-089-095-211330- /O.EXT.KHUN.FL.W.0005.000000T0000Z-210321T1330Z/ /WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T0730Z.NO/ 1026 PM CDT Sat Mar 20 2021 ...The Flood Warning is now in effect until tomorrow morning... The Flood Warning continues for the Paint Rock River NEAR Woodville. * Until Sunday morning. * At 10:00 PM CDT Saturday the stage was 15.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 10:00 PM CDT Saturday was 18.3 feet. * Forecast...The river is expected to fall below flood stage just after midnight tonight and continue falling to 11.0 feet Thursday evening. * Impact...At 15.0 feet, Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood History...This crest compares to a previous crest of 15.4 feet on 12/21/1995. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ Barron
013 WGUS84 KHUN 211009 FLSHUN Flood Statement National Weather Service Huntsville AL 509 AM CDT Sun Mar 21 2021 ...The Flood Warning is cancelled for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Madison, Jackson and Marshall Counties. ALC071-089-095-211115- /O.CAN.KHUN.FL.W.0005.000000T0000Z-210321T1009Z/ /WDVA1.1.ER.210318T0336Z.210319T0700Z.210321T0730Z.NO/ 509 AM CDT Sun Mar 21 2021 ...The Flood Warning for the Paint Rock River NEAR Woodville has been cancelled... The Flood Warning is cancelled for the Paint Rock River NEAR Woodville. * At 5:00 AM CDT Sunday the stage was 14.4 feet. * Flood stage is 15.0 feet. * Forecast...The river level is expected to continue to drop through the rest of today and drop below action stage by Monday morning. && LAT...LON 3490 8628 3489 8606 3442 8637 3450 8653 $$ McCoy
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 18, 6:02 AM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Mar 18, 6:02 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 602 AM CDT Thu Mar 18 2021 .UPDATE... For 12Z TAFS. && .NEAR TERM...(Today) Issued at 235 AM CDT Thu Mar 18 2021 A few showers continue early this morning but the pre-frontal trough that brought in the threat for strong to severe storms has now passed to the east and all convective watches or warning have been expired. Widespread heavy rainfall during the day yesterday into yesterday evening has lead to widespread flooding across the area. Several areal flood warnings remain in effect this morning. If you approach a flooded roadway, remember to turn around don't drown. The main surface cold front is still located just to the west of the area in Mississippi. This cold front will continue to progress eastward throughout the morning hours. Winds will transition to southwesterly and eventually westerly behind the boundary. Showers associated with the boundary should exit to the east before daybreak. Cooler air will advect into the area behind this cold front. Current temperatures across the area will be the highs for the day with temperatures dropping throughout the day. Decent cold advection, persistent cloud cover, and gusty westerly winds will make things noticeably cooler today. As the upper level closed low passes over the region later this morning into the afternoon, there could be a few scattered light showers. For now, have around a 20-30 PoP late this morning and afternoon. Temperatures will fall into the low to mid 50s around noon and into the mid to upper 40s near sunset. Westerly winds will also gust into the 25-30 mph range today. .SHORT TERM...(Tonight through Saturday) Issued at 235 AM CDT Thu Mar 18 2021 Winds will subside some tonight as the upper level closed low moves eastward over the Central and Southern Appalachians. Any chances of light rain will end from southwest to northeast early this evening and into the overnight hours. Cloud cover will linger and winds will remain around 5-10 mph. This should keep lows in the low to mid 40s. Low-level flow will be from the north on Friday with the low to the northeast and the high to the northwest. Cold air advection and persistent cloud cover will lead to a rather cold late March day. Highs will only climb into the upper 40s to low 50s. The surface high will shift to the north of the area late Friday into Friday night and will move into the Northeastern U.S. The models have been pretty consistent with pushing a backdoor cold front into northeast Alabama early Saturday morning. A few of the models indicate light showers along this boundary but will leave the forecast dry at this time. Saturday will be the coldest morning in the forecast period with lows in the mid 30s to low 40s. Temperatures will finally begin to moderate on Saturday with height rises behind the slowly exiting upper level low. Sunny skies are forecast with subsidence behind the exiting trough and building ridge. With sunny skies, highs will climb into the upper 50s to low 60s. .LONG TERM...(Saturday night through Wednesday) Issued at 235 AM CDT Thu Mar 18 2021 The warming trend will continue into the long-term portion of the forecast as the ridge continues to build across the region early next week. Highs on Sunday will climb into the low to mid 60s under mostly sunny skies. Overall, the weekend looks good for any outdoor plans. Temperatures continue to slowly warm on Monday with highs into the mid to upper 60s. The next chance of rain will arrive with another impressive system mid-week. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 601 AM CDT Thu Mar 18 2021 MVFR conditions at MSL with VFR conditions at HSV. MVFR conditions will feature throughout much of the TAF cycle as low-level moisture wraps in around a departing upper level low. There could be a few light showers later today but with low confidence left the TAFs dry for now. Westerly winds will be gusty today behind the departing cold front with some gusts to 25 kts at times. Gusts should wane after sunset later this evening with IFR conditions ceilings possible late in the TAF cycle. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...MA SHORT TERM...MA LONG TERM...MA AVIATION...MA For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 18, 2:44 AM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 244 AM CDT Thu Mar 18 2021 ALZ001>010-016-TNZ076-096-097-182245- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 244 AM CDT Thu Mar 18 2021 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Today and Tonight... Residual flooding from heavy rainfall on Wednesday will persist across much of the region throughout the day today. Main stem river flooding will likely continue through the end of the week and into the upcoming weekend. Westerly winds will also be gusty today with some gusts up to 30 mph possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Main stem river flooding will likely continue through the end of the week and into the upcoming weekend. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel in support of severe weather operations is likely across northeast Alabama through Midnight.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:40 PM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale | 6 hr |
| Mar 17, 7:54 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 36 min |
| Mar 17, 8:16 PM CDT | Areal Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall, Morgan | 6 hr |
| Mar 17, 8:17 PM CDT | Special Weather Statement | HUN | Colbert, Franklin | 43 min |
| Mar 17, 8:26 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Mar 17, 8:47 PM CDT | Areal Flood Warning | HUN | Madison | 11 hr |
| Mar 17, 8:50 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale, Lawrence | 25 min |
| Mar 17, 9:06 PM CDT | River Flood Warning | HUN | Lawrence | 24 hr |
| Mar 17, 9:07 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Mar 17, 9:14 PM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Mar 17, 9:19 PM CDT | Flash Flood Warning | HUN | Jackson, Madison, Marshall, Morgan | 3 hr |
| Mar 17, 9:34 PM CDT | Areal Flood Warning | HUN | DeKalb | 6 hr |
| Mar 17, 9:45 PM CDT | Special Weather Statement | HUN | Marshall, Morgan | 30 min |
| Mar 17, 10:09 PM CDT | Areal Flood Warning | HUN | Cullman, Madison, Morgan | 6 hr |
| Mar 17, 10:13 PM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 47 min |
| Mar 17, 10:44 PM CDT | Tornado Warning | HUN | DeKalb | 13 min |
| Mar 17, 11:03 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Mar 17, 11:10 PM CDT | Flash Flood Warning | HUN | Jackson, Marshall | 4 hr |
| Mar 18, 12:03 AM CDT | Areal Flood Warning | HUN | Marshall | 117 min |
| Mar 18, 1:30 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Madison, Marshall, Morgan | 8 hr |
| Mar 18, 8:35 AM CDT | Areal Flood Warning | HUN | Madison | 2 hr |
| Mar 18, 10:45 AM CDT | River Flood Warning | HUN | Colbert, Lauderdale | 4 days |
Nearby
River Flood Warnings in Alabama, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.